# SDR CA960723512

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Lt Eng
- Stage of operation: TO
- Nature of condition: J, X
- Precautionary procedure: C, D

## Discrepancy

(CAN) PRIOR TO TAKEOFF, ENGINE RUN-UP COMPLETED TO 1.4 EPR, ALL INDICATIONS NORMAL. DURING TAKEOFF ROLL TWO COMPRESSOR STALLS OCCURRED BEFORE 100 KNOTS. TAKEOFF ABORTED. MAINTENANCE INVESTIGATION REVEALED 3 ENGINE FAN BLADES NICKED ON LEFT ENGINE FROM ICE INGESTION. FAN BLADES DRESSED AS PER M.M. 72-00.ENGINE GROUND RUN.
